Alert archive / Montana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 21, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 19, 2013, 8:09 PM MDT for Chouteau County, Hill County, Montana. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2013, 8:09 PM MDT (02:09 UTC)
- Expired
- Jun 19, 2013, 9:00 PM MDT
- In force
- 51 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Chouteau County, MT, Hill County, MT
The radar
The Great Falls radar (KTFX), 127 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:15 PM MDT | HAIL 0.88 | 8 W Big Sandy, MT | |
| Jun 19, 8:15 PM MDT | NON-TSTM WND GST 70 | 8 W Big Sandy, MT | |
| Jun 19, 8:37 PM MDT | TSTM WND GST 60 | Gildford, MT | SPOTTER ESTIMATES WINDS OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:04 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 2.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2930 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
923 WUUS55 KTFX 200209 SVRTFX MTC015-041-200300- /O.NEW.KTFX.SV.W.0021.130620T0209Z-130620T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 809 PM MDT WED JUN 19 2013 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA... THIS INCLUDES THE CITY OF BIG SANDY... CENTRAL HILL COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 900 PM MDT * AT 806 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF BIG SANDY...MOVING NORTHWEST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BIG SANDY AND GILDFORD. THIS ALSO INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 344 AND 360. THIS ALSO INCLUDES HIGHWAY 87 BETWEEN MILE MARKERS 72 AND 89. WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. && LAT...LON 4850 11069 4867 11021 4810 10989 4800 11014 TIME...MOT...LOC 0210Z 153DEG 31KT 4815 11008 $$ MLV
2 follow-up statements
079 WWUS55 KTFX 200225 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 825 PM MDT WED JUN 19 2013 MTC015-041-200300- /O.CON.KTFX.SV.W.0021.000000T0000Z-130620T0300Z/ CHOUTEAU MT-HILL MT- 825 PM MDT WED JUN 19 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL HILL AND NORTH CENTRAL CHOUTEAU COUNTIES... AT 820 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BIG SANDY... MOVING NORTHWEST AT 35 MPH. THIS ALSO INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 343 AND 360. THIS ALSO INCLUDES HIGHWAY 87 BETWEEN MILE MARKERS 72 AND 90. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HINGHAM AND GILDFORD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4850 11069 4867 11021 4810 10989 4800 11014 TIME...MOT...LOC 0225Z 153DEG 31KT 4826 11017 $$ MLV
209 WWUS55 KTFX 200255 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 855 PM MDT WED JUN 19 2013 MTC015-041-200305- /O.EXP.KTFX.SV.W.0021.000000T0000Z-130620T0300Z/ CHOUTEAU MT-HILL MT- 855 PM MDT WED JUN 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HILL AND NORTH CENTRAL CHOUTEAU COUNTIES WILL EXPIRE AT 900 PM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. THIS THUNDERSTORM CONTINUES TO BE SEVERE AND A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED. LAT...LON 4850 11069 4867 11021 4810 10989 4800 11014 TIME...MOT...LOC 0255Z 153DEG 31KT 4849 11035 $$ MLV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:35 PM MDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 19, 6:35 PM MDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 635 PM MDT Wed Jun 19 2013 .UPDATE...Strong thunderstorms continue to move across central Montana but a surface front pushing through southwest Montana is bringing stable air into the region. Strong and gusty winds have been reported behind the front and have issued a high wind warning for Norris Hill in Madison County. As the front continues to push through the state the strongest storms will move out of my forecast area. Additional updates are anticipated through the evening. mpj && .AVIATION... Updated 2350Z. Strong to severe thunderstorms will continue to move through central and north central Montana this evening. A strong surface cold front has already pushed through portions of southwest Montana and will continue to move east overnight. Behind the front a more stable airmass with gusty west winds will move into the forecast area. VFR conditions should prevail through the period except for local IFR/MVFR conditions in and around the strongest storms. Mountain obscurations are expected as well. mpj && .PREV DISCUSSION... /ISSUED 305 PM MDT Wed Jun 19 2013/ Rest of this afternoon through tonight...A fairly vigorous upper level low centered over the inland Pacific NW this afternoon will track slowly east into the Northern Rockies tonight, producing favorable conditions for severe thunderstorm development across much of the forecast area late this afternoon through this evening. Diffluent southerly flow ahead of the upper low and an upper level jet rounding the base of the trough will support large scale lift while cooling in the mid levels will produce moderate instability. Thunderstorms have already initiated over the higher terrain in Beaverhead County as well as the Absorka range in south central MT with latest visible satellite imagery also indicating convective cloud development over the Little Belts. Expect this activity to increase and coverage while tracking north this afternoon with storm intensification/organization occurring late this afternoon and evening as it progresses north into the relatively rich moisture environment over the north central MT plains. Large hail and strong gusty winds will be the main threat as storms organize late this afternoon with a transition to more linear organization as the storms continue northward toward the Canadian border late tonight. Low level helicity fields would marginally support an isolated tornado threat if cells can interact with a weak boundary across north central MT. Threat for severe storms will diminish from south to north later this evening with rain and high elevation snow showers continuing through the night in the Glacier Park area where snow levels will fall to around 7000 feet late tonight as the cold pool aloft associated with the upper low moves in from the west. Hoenisch Winds will likely approach high wind criteria along the Rocky Mountain Front on Thursday, but am not anticipating a need for high wind highlights at this time. The Pacific low pressure system will linger through the day on Friday, keeping a chance of showers and (likely weak) afternoon/evening thunderstorms over the area, as temperatures remain about 10 degrees cooler than normal. Coulston Friday night through Wednesday...An upper low over the Pacific Northwest early Friday evening is forecast to weaken as it moves over the forecast area on Saturday. Models are fairly wet over southwest and north central Montana on Saturday so have increased the chances of precipitation especially over north central Montana. The remnants of the upper low move out by late Saturday night and by early Sunday morning it appears the only threat for precipitation will be over north central Montana and possibly the mountains of the Rocky Mountain Front. On Sunday an upper ridge will move through the forecast area and expect a mostly dry period but then southwest flow aloft returns next week. Models differ on shortwave details and associated precipitation patterns. Due to these inconsistencies will go with generally a chance of showers/thunderstorms over the mountains of the Rocky Mountain Front with a slight chance of showers/thunderstorms elsewhere. Cool air associated with the upper low will result in highs on Saturday of only 55 to 65 except over north central Montana where highs will be closer to 70. Thereafter expect gradually warming temperatures. Blank && .PRELIMINARY POINT TEMPS/POPS... GTF 50 67 43 65 / 60 20 20 30 CTB 49 63 41 64 / 90 20 20 30 HLN 50 65 43 67 / 50 30 20 30 BZN 45 68 39 68 / 30 30 20 30 WEY 34 60 31 63 / 20 20 10 10 DLN 42 62 37 66 / 50 30 20 20 HVR 56 72 47 70 / 100 20 20 40 LWT 48 68 42 65 / 80 20 30 40 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine... Broadwater...Cascade...Central and Southern Lewis and Clark... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Fergus...Hill...Jefferson...Judith Basin...Liberty...Meagher... Northern Rocky Mountain Front...Southern Rocky Mountain Front... Toole. FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Cascade... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. HIGH WIND WARNING until 11 PM MDT this evening For Route 287 over Norris Hill in Madison County. && weather.gov/greatfalls
Hazardous weather outlook, Jun 19, 4:57 AM MDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 457 AM MDT WED JUN 19 2013 MTZ009>014-044>054-201200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- 457 AM MDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL...AND FLASH FLOODING ARE POSSIBLE OVER PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WESTERLY WINDS WILL BECOME BREEZY ON THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN FRONT. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ008-015-055-201200- BEAVERHEAD-MADISON-GALLATIN- 457 AM MDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE OVER SOUTHWEST MONTANA TODAY. SOME STORMS MAY EVEN PRODUCE BRIEF HEAVY RAINFALL THAT MAY CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Jun 19, 6:53 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
653 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM NON-TSTM WND GST 4 NNE MCALLISTER 45.50N 111.70W
06/19/2013 M62 MPH MADISON MT DEPT OF HIGHWAYS
NORRIS HILL DOT SITE
&&
EMANUELSpecial weather statement, Jun 19, 7:21 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 721 PM MDT WED JUN 19 2013 MTZ011-013-044>047-051-200200- BLAINE MT-CHOUTEAU MT-EASTERN PONDERA MT-FERGUS MT-HILL MT-LIBERTY MT-TOOLE MT- 721 PM MDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...EASTERN TOOLE...LIBERTY...SOUTHWESTERN HILL...NORTHWESTERN FERGUS...CHOUTEAU AND SOUTHWESTERN BLAINE COUNTIES UNTIL 800 PM MDT... AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF SHELBY TO 14 MILES WEST OF WINIFRED...AND MOVING NORTH AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BIG SANDY... CHESTER...LOTHAIR...JOPLIN...INVERNESS...BOX ELDER...LOMA...ILIAD... DEVON...GALATA...ROCKY BOY AND RUDYARD. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4894 11162 4812 10933 4747 10958 4829 11184 TIME...MOT...LOC 0121Z 194DEG 36KT 4834 11169 4760 10966 MLV
Local storm report, Jun 19, 7:24 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
724 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HEAVY RAIN 4 NNW FLOWEREE 47.78N 111.08W
06/19/2013 M0.90 INCH CHOUTEAU MT TRAINED SPOTTER
0.90 INCHES RAIN IN 25 MINUTES. SOME PEA SIZE HAIL.
&&
PNLocal storm report, Jun 19, 7:51 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
751 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HEAVY RAIN 8 W BROWNING 48.56N 113.19W
06/19/2013 E4.00 INCH GLACIER MT TRAINED SPOTTER
ESTIMATED 4 INCHES RAIN IN STANDARD 4INCH GAUGE DURING
LAST 2 HOURS..
&&
PNSpecial weather statement, Jun 19, 7:55 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
755 PM MDT WED JUN 19 2013
MTZ011-013-044>047-051-200300-
BLAINE MT-CHOUTEAU MT-EASTERN PONDERA MT-FERGUS MT-HILL MT-LIBERTY
MT-TOOLE MT-
755 PM MDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...EASTERN
TOOLE...LIBERTY...SOUTHERN HILL...NORTHERN FERGUS...CHOUTEAU AND
SOUTHWESTERN BLAINE COUNTIES UNTIL 900 PM MDT...
AT 752 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF SHELBY TO 25 MILES NORTH OF WINIFRED...AND MOVING NORTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND HAIL UP TO ONE-HALF INCH IN DIAMETER ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BIG SANDY...
CHESTER...JOPLIN...INVERNESS...BOX ELDER...GILDFORD...ROCKY BOY...
RUDYARD...HINGHAM AND WHITLASH.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.
LAT...LON 4901 11137 4806 10881 4732 10916 4832 11184
4901 11163
TIME...MOT...LOC 0155Z 194DEG 36KT 4867 11157 4793 10953
MLVLocal storm report, Jun 19, 8:02 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
802 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG LEWISTOWN 47.06N 109.43W
06/19/2013 FERGUS MT PUBLIC
THREE INCH TREE BRANCH BROKEN BY ESTIMATED 45 MPH WEST
WIND.
&&
PNThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:21 PM MDT | High Wind Warning | TFX | 4 hr | |
| Jun 19, 6:43 PM MDT | Special Weather Statement | TFX | Glacier | 77 min |
| Jun 19, 6:48 PM MDT | Special Weather Statement | TFX | Chouteau | 57 min |
| Jun 19, 6:49 PM MDT | Special Weather Statement | TFX | Wheatland | 56 min |
| Jun 19, 7:21 PM MDT | Special Weather Statement | TFX | Chouteau, Liberty | 39 min |
| Jun 19, 7:39 PM MDT | Areal Flood Warning | TFX | Cascade, Chouteau, Glacier, Judith Basin, Lewis and Clark, Pondera and 2 more | 18 hr |
| Jun 19, 7:55 PM MDT | Special Weather Statement | TFX | Chouteau, Liberty, Toole | 65 min |
| Jun 19, 8:12 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 48 min |
| Jun 19, 8:22 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty, Toole | 53 min |
| Jun 19, 8:31 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Fergus | 44 min |
| Jun 19, 8:32 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 43 min |
| Jun 19, 8:54 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty | 51 min |
| Jun 19, 9:10 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 65 min |
| Jun 19, 10:32 PM MDT | Special Weather Statement | TFX | Blaine | 43 min |
| Jun 19, 11:34 PM MDT | Areal Flood Warning | TFX | Blaine, Fergus, Hill, Liberty | 12 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.